Communications in Mathematical Physics

Asymptotic stability of traveling wave solutions of systems for one-dimensional gas motion

Shuichi Kawashima and Akitaka Matsumura

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 101, Number 1 (1985), 97-127.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104114068

Mathematical Reviews number (MathSciNet)
MR0814544

Zentralblatt MATH identifier
0624.76095

Subjects
Primary: 35B40: Asymptotic behavior of solutions
Secondary: 35Q20: Boltzmann equations

Citation

Kawashima, Shuichi; Matsumura, Akitaka. Asymptotic stability of traveling wave solutions of systems for one-dimensional gas motion. Comm. Math. Phys. 101 (1985), no. 1, 97--127. https://projecteuclid.org/euclid.cmp/1104114068


Export citation